Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 50, NWS Tulsa, OK

May 2, 20189 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 2, 2018, 10:13 PM CDT for 9 counties in Oklahoma. It was in force for 62 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2018, 10:13 PM CDT (03:13 UTC)
Expired
May 2, 2018, 11:15 PM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 10:29 PM CDTTSTM WND GST 603 W Tulsa, OK
May 2, 10:30 PM CDTTSTM WND DMGTulsa, OKLARGE PORTIONS OF A ROOF FROM NEARBY BUILDINGS AND A LARGE ADVERTISING BILLBOARD WERE STREWN ACROSS THE INTERSECTION OF 13TH STREET AND PEORIA. TIME ESTIMATED BY RADAR.
May 2, 10:34 PM CDTTSTM WND DMGTulsa, OKSTRUCTURAL DAMAGE TO A HOME IN THE MAPLE RIDGE NEIGHBORHOOD AROUND 19TH AND CINCINNATI. TIME ESTIMATED BY RADAR.
May 2, 10:35 PM CDTTSTM WND DMG2 Wnw Tulsa, OKTREE DOWN NEAR THE UNIVERSITY OF TULSA
May 2, 10:40 PM CDTTSTM WND DMGTulsa, OKLARGE TREE BRANCH LOCATED ABOUT 3/4 MILE SOUTH OF 66TH ST N, ON LEWIS
May 2, 10:41 PM CDTTSTM WND DMG8 Ese Tulsa, OKTREE DOWN BY THUNDERSTORM WINDS AROUND 21ST AND 145TH. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 8:05 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
826 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

283 
WUUS54 KTSA 030313
SVRTSA
OKC037-091-097-101-107-111-131-143-145-030415-
/O.NEW.KTSA.SV.W.0050.180503T0313Z-180503T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1013 PM CDT WED MAY 2 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Rogers County in northeastern Oklahoma...
  Eastern Creek County in northeastern Oklahoma...
  Northern McIntosh County in southeastern Oklahoma...
  Southwestern Mayes County in northeastern Oklahoma...
  Wagoner County in northeastern Oklahoma...
  Northwestern Muskogee County in east central Oklahoma...
  Okmulgee County in northeastern Oklahoma...
  Tulsa County in northeastern Oklahoma...
  Eastern Okfuskee County in east central Oklahoma...

* Until 1115 PM CDT

* At 1012 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles south of Keystone State Park to 3 miles west
  of Mounds to 3 miles southwest of Weleetka, moving east at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Tulsa...                          Broken Arrow...
  Muskogee...                       Sand Springs...
  Claremore...                      Okmulgee...
  Wagoner...                        Owasso...
  Bixby...                          Sapulpa...
  Jenks...                          Glenpool...
  Coweta...                         Catoosa...
  Henryetta...                      Verdigris...
  Checotah...                       Haskell...
  Inola...                          Kiefer...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 224 and 269.
 Interstate 44 between mile markers 200 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3616 9621 3616 9600 3626 9600 3643 9565
      3606 9530 3546 9542 3529 9605 3529 9625
      3584 9620 3607 9640
TIME...MOT...LOC 0312Z 251DEG 38KT 3607 9629 3586 9613 3530 9618 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
6 follow-up statements
669 
WWUS54 KTSA 030328
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1028 PM CDT WED MAY 2 2018

OKC037-091-097-101-107-111-131-143-145-030415-
/O.CON.KTSA.SV.W.0050.000000T0000Z-180503T0415Z/
Rogers OK-Creek OK-McIntosh OK-Mayes OK-Wagoner OK-Muskogee OK-
Okmulgee OK-Tulsa OK-Okfuskee OK-
1028 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN ROGERS...EASTERN CREEK...NORTHERN MCINTOSH...
SOUTHWESTERN MAYES...WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...
TULSA AND EASTERN OKFUSKEE COUNTIES...

At 1028 PM CDT, severe thunderstorms were located along a line
extending from near Sand Springs to 3 miles southwest of Bixby to 5
miles south of Henryetta, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Muskogee...                       Sand Springs...
Claremore...                      Okmulgee...
Wagoner...                        Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Catoosa...
Henryetta...                      Verdigris...
Checotah...                       Haskell...
Inola...                          Kiefer...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 224 and 269.
 Interstate 44 between mile markers 200 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3616 9621 3616 9600 3626 9600 3643 9565
      3606 9530 3546 9542 3529 9605 3529 9625
      3584 9620 3607 9640
TIME...MOT...LOC 0328Z 251DEG 38KT 3612 9610 3591 9594 3535 9599 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
097 
WWUS54 KTSA 030335
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1035 PM CDT WED MAY 2 2018

OKC037-091-097-101-107-111-131-143-145-030415-
/O.CON.KTSA.SV.W.0050.000000T0000Z-180503T0415Z/
Rogers OK-Creek OK-McIntosh OK-Mayes OK-Wagoner OK-Muskogee OK-
Okmulgee OK-Tulsa OK-Okfuskee OK-
1035 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHEASTERN CREEK...NORTHERN MCINTOSH...
SOUTHWESTERN MAYES...WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...
TULSA AND SOUTHEASTERN OKFUSKEE COUNTIES...

At 1035 PM CDT, severe thunderstorms were located along a line
extending from 5 miles east of Sand Springs to near Bixby to 6 miles
south of Dewar, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Muskogee...                       Sand Springs...
Claremore...                      Okmulgee...
Wagoner...                        Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Catoosa...
Henryetta...                      Verdigris...
Checotah...                       Haskell...
Inola...                          Kiefer...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 231 and 269.
 Interstate 44 between mile markers 209 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3616 9621 3616 9600 3626 9600 3643 9565
      3606 9530 3546 9542 3529 9605 3529 9611
      3588 9608 3615 9623
TIME...MOT...LOC 0335Z 251DEG 38KT 3614 9602 3593 9586 3537 9591 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
447 
WWUS54 KTSA 030339 CCA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1039 PM CDT WED MAY 2 2018

OKC037-091-097-101-107-111-131-143-145-030415-
/O.COR.KTSA.SV.W.0050.000000T0000Z-180503T0415Z/
Rogers OK-Creek OK-McIntosh OK-Mayes OK-Wagoner OK-Muskogee OK-
Okmulgee OK-Tulsa OK-Okfuskee OK-
1039 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHEASTERN CREEK...NORTHERN MCINTOSH...
SOUTHWESTERN MAYES...WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...
TULSA AND SOUTHEASTERN OKFUSKEE COUNTIES...

At 1039 PM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Turley to near Broken Arrow to 3
miles south of Hoffman, moving northeast at 55 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Muskogee...                       Sand Springs...
Claremore...                      Okmulgee...
Wagoner...                        Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Catoosa...
Henryetta...                      Verdigris...
Checotah...                       Haskell...
Inola...                          Kiefer...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 231 and 269.
 Interstate 44 between mile markers 209 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3616 9621 3616 9600 3626 9600 3643 9565
      3606 9530 3546 9542 3529 9605 3529 9611
      3588 9608 3615 9623
TIME...MOT...LOC 0335Z 231DEG 50KT 3614 9602 3593 9586 3537 9591 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
854 
WWUS54 KTSA 030340
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1040 PM CDT WED MAY 2 2018

OKC037-091-097-101-107-111-131-143-145-030415-
/O.CON.KTSA.SV.W.0050.000000T0000Z-180503T0415Z/
Rogers OK-Creek OK-McIntosh OK-Mayes OK-Wagoner OK-Muskogee OK-
Okmulgee OK-Tulsa OK-Okfuskee OK-
1040 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHEASTERN CREEK...NORTHERN MCINTOSH...
SOUTHWESTERN MAYES...WAGONER...NORTHWESTERN MUSKOGEE...OKMULGEE...
TULSA AND SOUTHEASTERN OKFUSKEE COUNTIES...

At 1040 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southwest of Tulsa International Airport to 5
miles northeast of Bixby to 5 miles south of Hoffman, moving
northeast at 60 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Muskogee...                       Sand Springs...
Claremore...                      Okmulgee...
Wagoner...                        Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Catoosa...
Henryetta...                      Verdigris...
Checotah...                       Haskell...
Inola...                          Kiefer...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 231 and 269.
 Interstate 44 between mile markers 209 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3616 9621 3616 9600 3626 9600 3643 9565
      3606 9530 3546 9542 3529 9605 3529 9611
      3588 9608 3615 9623
TIME...MOT...LOC 0340Z 231DEG 50KT 3618 9596 3597 9580 3541 9585 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
418 
WWUS54 KTSA 030348
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1048 PM CDT WED MAY 2 2018

OKC037-107-030357-
/O.CAN.KTSA.SV.W.0050.000000T0000Z-180503T0415Z/
Creek OK-Okfuskee OK-
1048 PM CDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CREEK AND
SOUTHEASTERN OKFUSKEE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A tornado watch remains in effect until 300 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3606 9530 3546 9542 3531 9598 3538 9598
      3538 9600 3594 9587 3614 9597 3626 9600
      3643 9565
TIME...MOT...LOC 0347Z 227DEG 60KT 3628 9587 3606 9569 3541 9577 

$$

OKC091-097-101-111-131-143-145-030415-
/O.CON.KTSA.SV.W.0050.000000T0000Z-180503T0415Z/
Rogers OK-McIntosh OK-Mayes OK-Wagoner OK-Muskogee OK-Okmulgee OK-
Tulsa OK-
1048 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHERN MCINTOSH...SOUTHWESTERN MAYES...
WAGONER...NORTHWESTERN MUSKOGEE...EASTERN OKMULGEE AND EASTERN TULSA
COUNTIES...

At 1047 PM CDT, severe thunderstorms were located along a line
extending from Owasso to 3 miles north of Oneta to 4 miles northwest
of Stidham, moving northeast at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Muskogee...                       Claremore...
Okmulgee...                       Wagoner...
Owasso...                         Bixby...
Coweta...                         Catoosa...
Henryetta...                      Verdigris...
Checotah...                       Haskell...
Inola...                          Morris...
Dewar...                          Porter...
Schulter...                       Oktaha...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 238 and 269.
 Interstate 44 between mile markers 224 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3606 9530 3546 9542 3531 9598 3538 9598
      3538 9600 3594 9587 3614 9597 3626 9600
      3643 9565
TIME...MOT...LOC 0347Z 227DEG 60KT 3628 9587 3606 9569 3541 9577 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
963 
WWUS54 KTSA 030406
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1106 PM CDT WED MAY 2 2018

OKC111-143-030416-
/O.CAN.KTSA.SV.W.0050.000000T0000Z-180503T0415Z/
Okmulgee OK-Tulsa OK-
1106 PM CDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKMULGEE AND EASTERN
TULSA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area therefore the warning has been cancelled.

A tornado watch remains in effect until 300 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3606 9530 3546 9542 3541 9562 3551 9562
      3571 9558 3603 9557 3621 9564 3638 9574
      3643 9565
TIME...MOT...LOC 0406Z 231DEG 50KT 3643 9563 3621 9545 3557 9554 

$$

OKC091-097-101-131-145-030415-
/O.CON.KTSA.SV.W.0050.000000T0000Z-180503T0415Z/
Rogers OK-McIntosh OK-Mayes OK-Wagoner OK-Muskogee OK-
1106 PM CDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHEASTERN MCINTOSH...SOUTHWESTERN
MAYES...CENTRAL WAGONER AND NORTHWESTERN MUSKOGEE COUNTIES...

At 1106 PM CDT, severe thunderstorms were located along a line
extending from 4 miles east of Oologah to 5 miles southeast of Taiwah
to 3 miles west of Oktaha, moving northeast at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Muskogee...                       Claremore...
Wagoner...                        Checotah...
Inola...                          Porter...
Oktaha...                         Taft...
Rentiesville...                   Tullahassee...
Taiwah...                         Tiawah...
Wainwright...                     Summit...
Mazie...                          

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 259 and 269.
 Interstate 44 between mile markers 244 and 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CDT for southeastern,
northeastern and east central Oklahoma.

LAT...LON 3606 9530 3546 9542 3541 9562 3551 9562
      3571 9558 3603 9557 3621 9564 3638 9574
      3643 9565
TIME...MOT...LOC 0406Z 231DEG 50KT 3643 9563 3621 9545 3557 9554 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 7:50 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, May 2, 7:50 PM CDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
750 PM CDT Wed May 2 2018

.DISCUSSION...
Made some alterations to first period pops based on latest convective
trends. Storms currently evolving into a squall line across SW-SC
OK with diminishing sfc based activity to the north and northeast
given warm mid level temperatures. Highest pops will be across SE
OK this evening, expanding further northeast into NW AR after
06z. Overnight low temperatures will be left as they are at this
time.

Updated ZFP/PFM/AFM out shortly.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...23
Hazardous weather outlook, May 2, 8:56 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
856 PM CDT Wed May 2 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
856 PM CDT Wed May 2 2018

...SEVERE WEATHER POTENTIAL TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Parts of Eastern Oklahoma.
	ONSET...After 10 pm.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...After 10 PM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
The threat of severe thunderstorms, including a limited risk of
tornadoes, will increase across parts of eastern Oklahoma this
evening, and far eastern Oklahoma and northwest Arkansas overnight.

Severe thunderstorms have remained ongoing across western and
central Oklahoma this evening, but as storms continue to organize
into a squall line, they will  move into parts of eastern Oklahoma
before 1030 pm, and into far eastern Oklahoma and northwest Arkansas
after midnight.  Large hail, damaging winds and isolated tornadoes
within the strongest portions of the line are possible.  The overall
threat of severe weather is expected to decrease as the activity
moves further into Arkansas late tonight.

Additional thunderstorms may develop and move into southeast
Oklahoma and western Arkansas very late tonight. Depending on the
evolution of the first round of storms, Severe potential with
additional storms very late tonight may be limited.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY through TUESDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorms will likely be ongoing across parts of eastern
Oklahoma and northwest Arkansas Thursday morning. This activity
should be weakening during the morning hours but will still have a
small severe threat. Additional thunderstorms may develop later in
the afternoon as the dryline surges farther east. Severe weather
would be possible with these storms as well. Showers and
thunderstorms will be ending Friday as the cold front exits to
the south and east.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Continue to monitor forecasts for severe weather potential
Thursday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 2, 9:22 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
922 PM CDT WED MAY 2 2018

OKZ054-059-064-030300-
Osage OK-Pawnee OK-Creek OK-
922 PM CDT WED MAY 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE...NORTHWESTERN
CREEK AND PAWNEE COUNTIES UNTIL 1000 PM CDT...

At 922 PM CDT, strong thunderstorms were located along a line
extending from 6 miles northeast of Morrison to 3 miles northeast of
Carney. Movement was northeast at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Pawnee...                         Cleveland...
Drumright...                      Fairfax...
Oilton...                         Jennings...
Ralston...                        Hallett...
Blackburn...                      Terlton...
Maramec...                        Skedee...
Sooner Lake...                    Silver City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 300 AM CDT for northeastern
Oklahoma.

LAT...LON 3649 9703 3667 9645 3599 9645 3593 9662
      3616 9662 3616 9682 3624 9682 3625 9692
      3633 9693 3634 9703
TIME...MOT...LOC 0222Z 235DEG 42KT 3637 9695 3582 9696
Local storm report, May 2, 10:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT WED MAY 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     7 SW BURBANK            36.62N 96.82W
05/02/2018  M60 MPH          OSAGE              OK   MESONET

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 9:22 PM CDTSpecial Weather StatementTSAPawnee38 min
May 2, 9:29 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee46 min
May 2, 9:36 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee54 min
May 2, 9:44 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 2, 10:08 PM CDTTornado WarningTSAOsage48 min
May 2, 10:10 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa, Washington65 min
May 2, 10:32 PM CDTSpecial Weather StatementTSAMcIntosh43 min
May 2, 10:43 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington47 min
May 2, 11:02 PM CDTSpecial Weather StatementTSAMayes, Muskogee43 min
May 2, 11:23 PM CDTSpecial Weather StatementTSAHaskell52 min
May 2, 11:27 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa48 min
May 2, 11:32 PM CDTSpecial Weather StatementTSAAdair, Cherokee, Delaware, Mayes43 min
May 2, 11:34 PM CDTSevere Thunderstorm WarningTSAPittsburg56 min
May 2, 11:54 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee41 min
May 3, 12:19 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah41 min
May 3, 3:41 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Tulsa49 min
May 3, 4:28 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Wagoner62 min
May 3, 5:18 AM CDTSpecial Weather StatementTSACherokee, McIntosh, Muskogee42 min
May 3, 5:52 AM CDTSpecial Weather StatementTSAAdair, Cherokee38 min
May 3, 6:17 AM CDTSpecial Weather StatementTSACreek43 min
May 3, 6:27 AM CDTSpecial Weather StatementTSAAdair33 min
May 3, 9:06 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee39 min
May 3, 9:14 AM CDTSpecial Weather StatementTSAPittsburg31 min
May 3, 9:26 AM CDTAreal Flood AdvisoryTSACherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 3 more3 hr
May 3, 9:27 AM CDTSpecial Weather StatementTSAOkmulgee33 min
May 3, 9:43 AM CDTSpecial Weather StatementTSAMcIntosh32 min
May 3, 9:53 AM CDTSpecial Weather StatementTSAMuskogee, Wagoner37 min
May 3, 10:08 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 4 more3 hr
May 3, 10:28 AM CDTSpecial Weather StatementTSACherokee32 min
May 3, 10:48 AM CDTAreal Flood AdvisoryTSAAdair, Delaware3 hr
May 3, 10:51 AM CDTSpecial Weather StatementTSAAdair, Cherokee24 min
May 3, 11:22 AM CDTSpecial Weather StatementTSAAdair23 min
May 3, 11:30 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha60 min
May 3, 11:47 AM CDTSpecial Weather StatementTSALatimer28 min
May 3, 12:16 PM CDTSpecial Weather StatementTSALeFlore59 min
May 3, 2:24 PM CDTRiver Flood WarningTSAAdair, Delaware30 hr
May 3, 2:24 PM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware35 hr
May 3, 2:24 PM CDTRiver Flood WarningTSACherokee46 hr
May 3, 2:28 PM CDTRiver Flood AdvisoryTSACherokee, Delaware16 hr
May 3, 6:17 PM CDTRiver Flood AdvisoryTSASequoyah14 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.